# SDR SWIA202508050022

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 40,050 hours, 28,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC670140027
- Part serial: 10159
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 44,600 hours, 29,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EAML 1670491 AND 1671344 FOR TIRE BURST DAMAGE, INSP LT INBD FLAP AND FOUND THREE DENTS MEASURING DENT #1: 5.50Â€? L X 4.25Â€? W X 0.031Â€? MAX. DEPTH, REF. (W/D RATIO = 136) DENT #2: 4.00Â€? L X 2.75Â€? W X 0.156Â€? MAX. DEPTH, REF. (W/D RATIO = 18) DENT #3: 3.90Â€? L X 3.90Â€? W X 0.281Â€? MAX. DEPTH, REF. (W/D RATIO = 14)  (FLIGHT 3945 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30608028 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LEFT WING INBD FLAP PANEL PER CRJ 900 AMM 27-52-21. OPS CHECK GOOD AT THIS TIME"
